×

New travelling wave solutions to the Boussinesq and the Klein-Gordon equations. (English) Zbl 1221.35372

Summary: Many new travelling wave solutions are established for the Boussinesq and the Klein-Gordon equations. The extended tanh method, the rational hyperbolic functions method, and the rational exponential functions method are used to generate these new solutions. The new solutions are bell-shaped solitons, periodic, and complex solutions. The proposed approaches are also applicable to a large variety of nonlinear evolution equations.

MSC:

35Q53 KdV equations (Korteweg-de Vries equations)
35Q51 Soliton equations
76D33 Waves for incompressible viscous fluids
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Sirendaoreji, Auxiliary equation method and new solutions of klein – gordon equations, Chaos, solitons & fractals, 31, 4, 943-950, (2007) · Zbl 1143.35341
[2] Sirendaoreji, A new auxiliary equation and exact travelling wave solutions of nonlinear equations, Phys lett A, 356, 2, 124-130, (2006) · Zbl 1160.35527
[3] Parker A , Dye JM. Boussinesq-type equations and switching solitons. In: Proc of institute of NAS of Ukraine 43(1); 2002: 344-51. · Zbl 1034.37040
[4] Yan, Z., Constructing exact solutions for two-dimensional nonlinear dispersion Boussinesq equation. II: solitary patterns solutions, Chaos, solitons & fractals, 18, 4, 869-880, (2003) · Zbl 1068.35148
[5] Yan, Z., New compacton soliton solutions and solitary patterns solutions of nonlinearly dispersive Boussinesq equations, Comput phys commun, 149, 1, 11-18, (2002) · Zbl 1196.68338
[6] Yan, Z., Abundant families of Jacobi elliptic function solutions of the (2+1)-dimensional integrable daveystewartson-type equation via a new method, Chaos, solitons & fractals, 18, 2, 299-309, (2003) · Zbl 1069.37060
[7] Yan, Z., Envelope compactons and solitary patterns, Phys lett A, 355, 3, 212-215, (2006)
[8] Kaya, D., Explicit solutions of generalized nonlinear Boussinesq equations, J appl math, 1, 1, 29-37, (2001) · Zbl 0976.35066
[9] Polyanin, A.D.; Zaitsev, V.E., Handbook of nonlinear partial differential equations, (2004), Chapman and Hall/CRC Boca Raton · Zbl 1053.35001
[10] Khater, A.H.; Hasan, M.M., Travelling and periodic wave solutions of some nonlinear wave equations, Z. naturforsch, 59a, 7/8, 389-396, (2004)
[11] Malfliet, W., Solitary wave solutions of nonlinear wave equations, Am J phys, 60, 7, 650-654, (1992) · Zbl 1219.35246
[12] Malfliet, W.; Hereman, W., The tanh method: I. exact solutions of nonlinear evolution and wave equations, Phys scripta, 54, 563-568, (1996) · Zbl 0942.35034
[13] Malfliet, W.; Hereman, W., The tanh method: II. perturbation technique for conservative systems, Phys scripta, 54, 569-575, (1996) · Zbl 0942.35035
[14] Wazwaz, A.M., The tanh method for travelling wave solutions of nonlinear equations, Appl math comput, 154, 3, 713-723, (2004) · Zbl 1054.65106
[15] Wazwaz, A.M., The tanh method: exact solutions of the sine-Gordon and the sinh-Gordon equations, Appl math comput, 49, 565-574, (2005) · Zbl 1070.35043
[16] Wazwaz, A.M., Partial differential equations: methods and applications, (2002), Balkema Publishers The Netherlands
[17] Wazwaz, A.M., Solitary wave solutions for modified forms of the degasperis – procesi and camassa – holm and equations, Phys lett A, 352, 500-504, (2006) · Zbl 1187.35199
[18] Wazwaz, A.M., A study on nonlinear dispersive partial differential equations of compact and noncompact solutions, Appl math comput, 135, 2-3, 399-409, (2003) · Zbl 1027.35120
[19] Wazwaz, A.M., A construction of compact and noncompact solutions of nonlinear dispersive equations of even order, Appl math comput, 135, 2-3, 324-411, (2003) · Zbl 1027.35121
[20] Wazwaz, A.M., Compactons in a class of nonlinear dispersive equations, Math comput model, 37, 3/4, 333-341, (2003) · Zbl 1044.35078
[21] Wazwaz, A.M., Variants of the two-dimensional Boussinesq equations with compactons, solitons and periodic solutions, Comput math appl, 49, 295-301, (2005) · Zbl 1070.35042
[22] Wazwaz, A.M., New compactons, solitons and periodic solutions for nonlinear variants of the KdV and the KP equations, Chaos, solitons & compactons, 22, 1, 249-260, (2004) · Zbl 1062.35121
[23] Wazwaz, A.M., Special types of the nonlinear dispersive zakharov – kuznetsov equation with compactons, solitons and periodic solutions, Int J comput math, 81, 9, 1107-1119, (2004) · Zbl 1059.35131
[24] Wazwaz, A.M., A class of nonlinear fourth order variant of a generalized camassa – holm equation with compact and noncompact solutions, Appl math comput, 165, 485-501, (2005) · Zbl 1070.35044
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.